MAUDE Adverse Event Report: OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DCT1357125NM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress ,follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that during atrial fibrillation ablation procedure sheath valve was leaking.No additional information is available and no patient side effects reported.
 
Additional Manufacturer Narrative
The device was used for treatment.One 13.5f destino twist was returned from the customer with the dilator.There were no other accessories.Blood was found on and inside the sheath and dilator.There was an identification sticker on the handle of the sheath upon receipt of the product.Upon evaluation of the returned product, the hemostasis valve was found to be completely intact, looked normal and there were no splits found down the sheath tube.No leakage was found when manually leak tested at the site where the sideport tubing and stopcock attaches to the hub.The introducer was then tested using the iso standard liquid leakage test.The device was connected at the distal tip and pressurized to 38kpa and then examined for liquid leakage.The part passed the leak test.The part was then pressurized to over 300kpa for 30 seconds and held pressure for the 30 second duration.The part passed per the iso standard.Returned device analysis revealed the sheath is within manufacturing specifications.The reason for return cannot be confirmed.No manufacturing defects were found.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure destino steerable guiding sheath in-process and final inspection: leak test: perform leak test according to procedure.The leak test is performed by manufacturing personnel and is observed by quality assurance personnel.This procedure is performed on 100% of the sheaths.Per ifu: the steerable sheath must be thoroughly flushed with either saline or heparinized saline and free of air prior to use to avoid air embolism to the patient.Wet the dilator shaft with sterile saline solution prior to insertion through the hemostatic valve.Note: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Based on the investigation, a capa is not required as there were no design, labeling or manufacturing related non-conformity found.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm habror FL 34683
MDR Report Key9207705
Report Number1035166-2019-00085
Device Sequence Number16902085
Product Code DYB
UDI-Device Identifier00885672008819
UDI-Public00885672008819
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model NumberDCT1357125NM
Device Catalogue NumberDCT1357125NM
Device Lot NumberC8-15474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2019
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1